Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Feeling intoxicated after taking valium. What should I do?

Apr 2013
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2009
Answered : 5614 Questions
I have just taken 10 mg of valium for the first time to relax but feeling very intoxicated and I am at work. What can i do to counter effect this intoxicated feeling?
Posted Mon, 25 Nov 2013 in Medicines and Side Effects
Answered by Dr. Ivan R. Rommstein 26 minutes later
Brief Answer: Hi and welcome to XXXXXXX Detailed Answer: Thanks for the query. You should have taken smaller dose if you were not sure about efficiency. Now, simply some time need to pass till effects subside(2-4 hours) but natural "antidotes" which may help are coffee, ciggaretes smoking, and taking plenty of fluids and high sugar products. Also,try to find some psyhological stress which will make you awake.Medical antidote is flumazenil but it is not indicated in this case of course,it is used for overdose. Wish you good health. Feel free to ask. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor